# SDR FDEA201108233408

- Difficulty date: August 23, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 19,234 hours, 10,651 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5398135320100
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENT LOCATED 6 INCHES AFT OF FRAME 72 AND 0.30   INCH FROM STRINGER 29 R FASTENER LOCATION ANG 6.75 INCHES AFT OF FRAME 72 FROM   STRINGER 29R FASTENER LOCATION IAW WRI 55-30/9975 (EA 6-5330-151155, PART 2).  REPAIRED IAW EA 6-5310-155801.
